# SDR RAAAE895033

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Truss Rib
- Part number: 80099412
- Condition: Loose Bearings
- Location: Nlg Ww
- Part time: 71,688 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER SB 701, FOUND BOTH NLG TRUSS LUG BEARINGS LOOSE IN BORE.  REPAIRED PER LUNDBY DESIGN DWG 188273.  (X)
